Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to cure severe pruritus in the groin?

Hello I am having severe pruritis in the groin with lesions most likely tinea cruris. I have taken terfenabine 250mg for 4 weeks . Initially I have some relief but agains the problem persist. Now I am using hydrocortisone 1% and terfenabine ointment with oral anti allergic . Please advise how to cure this problem
Mon, 31 Aug 2020
Report Abuse
Dermatologist 's  Response
Hi,

I think you may be having tinea cruris from long time. Never take oral steroid and never apply steroid cream as that can worsen your condition. Take a long course of cap Itraconazole 100 mg daily and and apply only Terbinafine cream daily. Avoid soap bath and keep the area dry.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilyas Patel, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cortisol


How to cure severe pruritus in the groin?

Hi, I think you may be having tinea cruris from long time. Never take oral steroid and never apply steroid cream as that can worsen your condition. Take a long course of cap Itraconazole 100 mg daily and and apply only Terbinafine cream daily. Avoid soap bath and keep the area dry. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilyas Patel, Dermatologist